Bases of certain nonreflexive spaces of functions
Matematičeskie zametki, Tome 19 (1976) no. 4, pp. 549-560
Cet article a éte moissonné depuis la source Math-Net.Ru
In this article we consider limiting (in a certain sense) spaces of some nonreflexive function spaces whose elements have unconditional expansions in terms of bases.
@article{MZM_1976_19_4_a7,
author = {G. E. Tkebuchava},
title = {Bases of certain nonreflexive spaces of functions},
journal = {Matemati\v{c}eskie zametki},
pages = {549--560},
year = {1976},
volume = {19},
number = {4},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/MZM_1976_19_4_a7/}
}
G. E. Tkebuchava. Bases of certain nonreflexive spaces of functions. Matematičeskie zametki, Tome 19 (1976) no. 4, pp. 549-560. http://geodesic.mathdoc.fr/item/MZM_1976_19_4_a7/